# SDR ASAA2016111018637

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 31,869 hours, 9,645 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Indication
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND LONG TERM FAULT 73-10202 FOR NR 2 ENGINE. INTERNAL EEC FAULT WITH ENGINE CONTROL LIGHT OFF.  ACFT GROUNDED.  NR 2 ENGINE EEC TEST POST ENGINE RUN CHECKED GOOD IAW AMM 73-21-00-700-804-F00. NO FAULTS AT THIS TIME.
